MAUDE Adverse Event Report: SCHILLER AG Tempus LS-Manual; LOW ENERGY DEFIBRILLATOR

SCHILLER AG Tempus LS-Manual; LOW ENERGY DEFIBRILLATOR
Model Number 00-3020
Medical Device Problem Codes Defibrillation/Stimulation Problem (1573); Adverse Event Without Identified Device or Use Problem (2993); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
This report is based on information provided by remote service engineer rse and is currently under investigation by the philips complaint handling team.Philips received a complaint on the tempus ls manual defibrillator indicating while receiving preventive maintenance, the shock button will not work.There was no patient involvement and no harm nor impact was noted.

Brand Name
Tempus LS-Manual
Common Device Name
LOW ENERGY DEFIBRILLATOR
Manufacturer (Section D)
SCHILLER AG
altgasse 68
baar 6341
SZ  6341
Manufacturer (Section G)
Schiller AG
altgasse 68
baar 6341
SZ   6341
Manufacturer Contact
sharunyan thavarajan
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 -6XW
UK   GU14 6XW
MDR Report Key24801855
Report Number3003832357-2026-100208
Device Sequence Number21509589
Product Code LDD
UDI-Device Identifier07613365002737
UDI-Public(01)07613365002737(11)200916
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K200849
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number00-3020
Device Catalogue Number989706001681
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer08/04/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown